# SDR V0XD201411090222

- Difficulty date: November 9, 2014
- Submitted: November 9, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 24,415 hours, 16,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 295 IN AVIONICS BAY CORRODED FROM STRINGER 26L TO 26R.  CUT & REMOVED CORRODED FRAME SECTION.  CUT & INSTALLED NEW FRAME SECTOR WITH NEW ANGLES PN S6144-13 & S1710-4 & THREE FABRICATED CLEATS IAW REO 670-53-21-799 DATED 30 JAN 2012.  WO 80255, WC 1075.
